Steady radial ice-sheet flow with fabric evolution

Morland, Leslie W. and Staroszczyk, Ryszard (2006) Steady radial ice-sheet flow with fabric evolution. Journal of Glaciology, 52 (177). pp. 267-280. ISSN 0022-1430

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 15:00
Last Modified: 25 Jul 2018 10:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/52697
DOI: 10.3189/172756506781828719

Actions (login required)

View Item